Vol. 97, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On finite sums of regressive isols

Joseph Barback

Vol. 97 (1981), No. 1, 19–28
Abstract

Our paper deals with isols that can be represented as a finite sum of regressive isols, and with recursive functions of one variable that have canonical extensions that map isols such as these into the isols.

Mathematical Subject Classification 2000
Primary: 03D50
Milestones
Received: 6 June 1980
Revised: 17 September 1980
Published: 1 November 1981
Authors
Joseph Barback